MAUDE Adverse Event Report: TELEFLEX MEDICAL ARROW; CATHETER, CONDUCTION, ANESTHETIC

TELEFLEX MEDICAL ARROW; CATHETER, CONDUCTION, ANESTHETIC
Model Number IPN045607
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Epidural catheter attempted to advance with placement, catheter did not thread and was withdrawn.The tip marker did not come back when catheter was removed.Less than 2mm of the tip of the epidural catheter was retained.Epidural catheter came from anesthesia kit.

Brand Name
ARROW
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key8640127
Report Number8640127
Device Sequence Number13864049
Product Code BSO
UDI-Device Identifier60801902005139
UDI-Public(01)60801902005139
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
Report Date (Section F) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN045607
Device Catalogue NumberAK-05502
Device Lot Number23F19A0550
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer05/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2019
Patient Sequence Number1
Patient Weight111
Date Report Sent to FDA05/14/2019